# SDR UALA2010082003073

- Difficulty date: August 20, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 37,052 hours, 9,587 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON RT FUSELAGE ABOVE APU DOOR DUE TO CONTACT WITH BLAST FENCE. ACP HFEC ON RT FUSELAGE & RT APU DOOR, NO CRACK INDICATION.  BLENDED GOUGE. UNPRESSURIZED SKIN.  DAMAGE WITHIN LIMITS, REPLACED 1 RIVET, TREATED AND PRIMED AREA.
